The Existence of a Generalized Solution of an m-Point Nonlocal Boundary Value Problem

Open access

Abstract

An m-point nonlocal boundary value problem is posed for quasi- linear differential equations of first order on the plane. Nonlocal boundary value problems are investigated using the algorithm of reducing nonlocal boundary value problems to a sequence of Riemann-Hilbert problems for a generalized analytic function. The conditions for the existence and uniqueness of a generalized solution in the space are considered.

[1] A. Ashyralyev, O. Gercek: Nonlocal boundary value problem for elliptic-parabolic differential and difference equations. Discrete Dyn. Nat. Soc. (2008) 16p.

[2] R. Beals: Nonlocal Elliptic Boundary Value Problems. Bull. Amer. Math. Soc. 70 (5) (1964) 693-696.

[3] V. Beridze, D. Devadze, H. Meladze: On one nonlocal boundary value problem for quasilinear differential equations. In: Proceedings of A. Razmadze Mathematical Institute. (2014) 31-39.

[4] G. Berikelashvili: Construction and analysisi of difference schemes of the rate convergence. Memoirs of Difi. Euqat. and Math. Physics 38 (2006) 1-36.

[5] G. Berikelashvili: On the solvability of a nonlocal boundary value problem in the weighted Sobolev spaces. Proc. A. Razmadze Math. Inst. 119 (1999) 3-11.

[6] G. Berikelashvili: To a nonlocal generalization of the Dirichlet problem. Journal of Inequalities and Applications 2006 (1) (2006) 6p. Art.ID 93858

[7] A.V. Bitsadze, A.A. Samarskií: On some simple generalizations of linear elliptic boundary problems. Dokl. Akad. Nauk SSSR 185 (1969) 739-740. Translation in Sov. Math. Dokl., 10 (1969), 398-400

[8] F.E. Browder: Non-local elliptic boundary value problems. Amer. J. Math 86 (1964) 735-750.

[9] J.R. Canon: The solution of heat equation subject to the specification of energy. Quart. Appl. Math. 21 (2) (1963) 155-160.

[10] T. Carleman: Sur la théorie des équations intégrales et ses applications. Füssli, Zurich (1932).

[11] R. Courant, D. Hilbert: Methods of mathematical physics. Interscience Publishers, New York (1953).

[12] D. Devadze, V. Beridze: Optimality Conditions and Solution Algorithms of Optimal Control Problems for Nonlocal Boundary-Value Problems. Journal of Mathematical Sciences 218 (6) (2016) 731-736.

[13] D. Sh. Devadze and V. Sh. Beridze: Optimality conditions for quasi-linear differential equations with nonlocal boundary conditions. Uspekhi Mat. Nauk 68 (4) (2013) 179-180. Translation in Russian Math. Surveys, 68 (2013), 773-775

[14] D. Devadze, M. Dumbadze: An Optimal Control Problem for a Nonlocal Boundary Value Problem. Bulletin of The Georgian National Academy Of Sciences 7 (2) (2013) 71-74.

[15] J.I. Diaz, J-M. Rakotoson: On a non-local stationary free-boundary problem arising in the confinement of a plasma in a stellarator geometry. Arch.Rational. Mech. Anal. 134 (1) (1996) 53-95.

[16] D.G. Gordeziani: On methods for solving a class of non-local boundary-value problems. Ed. TSU, Tbilisi (1981) 32p.

[17] D.G. Gordeziani, G.A. Avalishvili: On the constructing of solutions of the nonlocal initial boundary value problems for one dimensional medium oscillation equations. Mathem. Mod. 12 (1) (2000) 93-103.

[18] D.G. Gordeziani, T.Z. Djioev: On solvability of one boundary value problem for a nonlinear elliptic equations. Bull. Georgian Acad. Sci 68 (2) (1972) 189-292.

[19] G. Gordeziani, N. Gordeziani, G. Avalishvili: Non-local boundary value problem for some partial differential equations. Bulletin of the Georgian Academy of Sciences 157 (1) (1998) 365-369.

[20] D. Gordezian, E. Gordeziani, T. Davitashvili, G. Meladze: On the solution of some non-local boundary and initial-boundary value problems. GESJ: Computer Science and Telecommunications 2010 (3) (161-169).

[21] A.V. Gulin, V.A. Marozova: A family of selfjoint difference schemes. Diff. Urav. 44 (9) (2008) 1249-1254.

[22] P.L. Gurevich: Asymptotics of Solution for nonlocal elliptic problems in plane bounded domains. Functional Differential Equations 10 (1-2) (2003) 175-214.

[23] A.K. Gushchin, V.P. Mikhailov: On the stability of nonlocal problems for a second order elliptic equation. Math. Sb. 185 (1) (1994) 121-160.

[24] V.A. Il’in, E.I. Moiseev: A two-dimensional nonlocal boundary value problem for the Poisson operator in the differential and the difference interpretation. Mat. Model. 2 (8) (1990) 139-156. (Russian)

[25] N.I. Ionkin: Solution of boundary-value problem in heat-conduction theory with non-classical boundary conditions. Diff, Urav. 13 (1977) 1177-1182.

[26] D.V. Kapanadze: On a nonlocal Bitsadze-Samarskiĭ boundary value problem. Differentsial’nye Uravneniya 23 (3) (1987) 543-545. (Russian)

[27] G.F. Mandzhavidze, V. Tuchke: Some boundary value problems for first-order nonlinear differential systems on the plane. Boundary value problems of the theory of generalized analytic functions and their applications Tbilis. Gos. Univ., Tbilisi (1983) 79-124. (Russian)

[28] B.P Paneyakh: Some nonlocal boundary value problems for linear differential operators. Mat. Zametki 35 (3) (1984) 425-434. (Russian)

[29] C.V. Pao: Reaction diffusion equations with nonlocal boundary and nonlocal initial conditions. J. Math. Anal. Appl. 195 (3) (1995) 702-718.

[30] M.P. Sapagovas: A difference method of increased order of accuracy for the Poisson equation with nonlocal conditions. Differential Equations 44 (7) (2008) 1018-1028.

[31] M.P. Sapagovas, R.Yu. Chegis: On some Boundary value problems with a non-local condition. Differentsial’nye Uravneniya 23 (7) (1987) 1268-1274. (Russian)

[32] F. Shakeris, M. Dehghan: The method of lines for solution of the one-dimensional wave equation subject to an integral consideration. Computers & Mathematics with Applications 56 (9) (2008) 2175-2188.

[33] V.V. Shelukin: A non-local in time model for radionuclide propagation in Stokes uid. Dinamika Splosh. Sredy 107 (1993) 180-193.

[34] A.L. Skubachevskin: On a spectrum of some nonlocal boundary value problems. Mat. Sb. 117 (7) (1982) 548-562. (Russian)

[35] I.N. Vekua: Generalized analytic functions. Second edition. Nauka, Moscow (1988). (Russian)

[36] V.B. Vasylyk: Exponentially convergent method for the m-point nonlocal problem for an elliptic differential equation in banach space. J. Numer. Appl. Math. 105 (2) (2011) 124-135.

Journal Information

CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.128
Source Normalized Impact per Paper (SNIP) 2017: 0.476

Mathematical Citation Quotient (MCQ) 2017: 0.43

Target Group

researchers in the fields of: algebraic structures, calculus of variations, combinatorics, control and optimization, cryptography, differential equations, differential geometry, fuzzy logic and fuzzy set theory, global analysis, mathematical physics and number theory

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 191 191 32
PDF Downloads 80 80 15